Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Duality and Pro-Spectra

J Daniel Christensen and Daniel C Isaksen

Algebraic & Geometric Topology 4 (2004) 781–812
Bibliography
1 M Ando, J Morava, A renormalized Riemann–Roch formula and the Thom isomorphism for the free loop space, from: "Topology, geometry, and algebra: interactions and new directions (Stanford, CA, 1999)", Contemp. Math. 279, Amer. Math. Soc. (2001) 11 MR1850739
2 G Z Arone, K Bauer, J D Christensen, D C Isaksen, A classification of polynomial functors using pro-spectra, in preparation
3 , Théorie des topos et cohomologie étale des schémas. Tome 2, Lecture Notes in Mathematics 270, Springer (1972) MR0354653
4 M Artin, B Mazur, Etale homotopy, Lecture Notes in Mathematics 100, Springer (1969) MR0245577
5 J C Becker, D H Gottlieb, A history of duality in algebraic topology, from: "History of topology", North-Holland (1999) 725 MR1721120
6 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma $–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
7 R L Cohen, J D S Jones, G B Segal, Floer's infinite-dimensional Morse theory and homotopy theory, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 297 MR1362832
8 D Dugger, D C Isaksen, Etale homotopy and sums-of-squares formulas, Math. Proc. Cambridge Philos. Soc. 145 (2008) 1 MR2431636
9 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
10 D A Edwards, H M Hastings, Cech and Steenrod homotopy theories with applications to geometric topology, Lecture Notes in Mathematics 542, Springer (1976) MR0428322
11 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
12 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
13 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
14 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
15 D E Hurtubise, The Floer homotopy type of height functions on complex Grassmann manifolds, Trans. Amer. Math. Soc. 349 (1997) 2493 MR1401774
16 D C Isaksen, A model structure on the category of pro-simplicial sets, Trans. Amer. Math. Soc. 353 (2001) 2805 MR1828474
17 D C Isaksen, Calculating limits and colimits in pro-categories, Fund. Math. 175 (2002) 175 MR1969635
18 D C Isaksen, Etale realization on the $\mathbb A^1$–homotopy theory of schemes, Adv. Math. 184 (2004) 37 MR2047848
19 D C Isaksen, Strict model structures for pro-categories, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)", Progr. Math. 215, Birkhäuser (2004) 179 MR2039766
20 D C Isaksen, Completions of pro-spaces, Math. Z. 250 (2005) 113 MR2136405
21 J P May, Stable algebraic topology, 1945–1966, from: "History of topology", North-Holland (1999) 665 MR1721119
22 C V Meyer, Approximation filtrante de diagrammes finis par Pro-$C$, Ann. Sci. Math. Québec 4 (1980) 35 MR574833
23 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
24 E H Spanier, J H C Whitehead, Duality in homotopy theory, Mathematika 2 (1955) 56 MR0074823
25 D Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. $(2)$ 100 (1974) 1 MR0442930